# SDR ASAA2020032032482

- Difficulty date: March 17, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 6,035 hours, 591 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1806D000001
- Part serial: 180613874
- Condition: Failed
- Location: Ac Bay
- Part time: 6,035 hours, 1,591 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING #2 ENG. START BLEED PRESS DROPPED TO 18 PSI AND R/H PACK FAULT ILLUMINATES ON R/H PACK PACK FLOW CONTROL VALVE STICKING OPEN. GROUNDED - YES. MANUALLY OPERATE R/H PACK WITH APU BLEED. WITH PACK 2 SELECTED OFF R/H PACK FLOW CONT VALVE DOES NOT CLOSE AND 2 AIR PACK REG FAULT ILLUM. ON ECAM. R&R #2 PACK FLOW CONTROL VALVE (24HB) REF. AMM 21-51-51. OPS CHECK GOOD. THIS CLEARS MDDR 77162 & MEL 21-52-01-02. MX PROCEDURE REVERSED. PLACARD REMOVED. MEL LIST UPDATED. SEAMC NOTIFIED
